# SDR DALA2017052204076

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 113,023 hours, 13,699 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER TAKEOFF, THE FLIGHT ADVISED THE MAINTENANCE COORDINATOR THAT THEY FELT AN AIRFRAME VIBRATION.  MAINTENANCE SUSPECTED IT COULD BE AN OPEN PANEL.  THE FLIGHT IS RETURNING TO DEPARTURE FOR INSPECTION.
